Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suffering from chronic constipation and chronic IBS. Taking treatment. what are the side effects from Far-Infra red rays?

DOCTOR OF THE MONTH - May 2014
May 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2002
Answered : 6392 Questions
Question
I want to know sideefefes of Far-Infrared rays. I am suffering from chronic constipation and chronic IBS . I am taking treatment of bed from choyangindia and they claim they can solve to problem. Are there any sideeffecs of the FIR rays
Posted Tue, 10 Sep 2013 in X-ray, Lab tests and Scans
 
 
Answered by Dr. Vivek Chail 55 minutes later
Brief Answer:
No significant harmful effect due to FIR rays

Detailed Answer:
Hi XXXX,
Thanks for writing in to us.

Research has been done on far infra red rays in the application of medicine. Depending on the subject's sensitivity to far-infrared rays, the skin temperature elevation varies from 0.6 to 1.5 degree centigrade. It is suggested that far-infrared rays play a key role in the skin temperature elevation. This temperature elevation causes increase in skin blood circulation.

As such there in no significant harmful effect due to far infra red rays documented and this is to the best of my knowledge.

Hope your query is answered.
Should there be any further doubts please feel free too ask.

Regards
Dr. Vivek
Above answer was peer-reviewed by
 
Follow-up: Suffering from chronic constipation and chronic IBS. Taking treatment. what are the side effects from Far-Infra red rays? 35 minutes later
i am doing it for contipation so hope there is no effect on my menustral cycles because I took this last month for 5 days and the amount of bleeding in monthly cycles is very less this time . My father also died 3 weeks back so what could be the reason the interal shock of my fathers death or FIR that could lead to disturbance in my mothly cycles
 
 
Answered by Dr. Vivek Chail 17 hours later
Brief Answer:
More likely due to emotional stress

Detailed Answer:
Hi XXXX,

Thanks for writing in with an update.

I am sorry to hear about your father passing away 3 weeks back.

Your query is very important. What you explain as decreased flow and/ or duration of your periods is termed as oligomenorrhoea. I would like to know from when you are taking far infra red treatment (if it was only for 5 days) and since how many cycles you are having less bleeding during periods.

The following situations need to be considered in you.

There is a possibility that you are under emotional stress and grief at the moment. This would be the first consideration for you symptoms. Please try and occupy your mind in other activities and keep yourself busy.

The second point to be noted is any anemia or medical disorders such as hyperthyroid state. These problems can also cause decreased flow.

Third situation can be any hormonal imbalance due to gynecological reasons like taking birth control pills and cysts in ovary.

It is unlikely that far infrared radiation might have caused decreased periods.

Please write back if you have doubts

Regards
Dr. Vivek
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor